It could the EXCITOTOXINS in his diet. Please google that term and you will find info about food additives that are related to MSG and aspartame that could be causing those twitches. I suffered for 30 years but have been symptom free for five months since I began avoiding those food additives. They really do cause a problem for many people. There is also a book out that explains the science behind it, written by Dr. Russell Blaylock. I hope this info helps you. It took me years to finally find out what causes Restless Legs Syndrome. Good luck.View Thread
Anyone suffering from RLS or PLMD should research EXCITOTOXINS. Those are additives that some food companies put into foods, such as MSG, aspartame. I suffered from RLS for over 30 years. After reading a book by Dr Russell Blaylock, I tried avoiding those additives. In one week, my symptoms improved by 90%. I also have two friends who have been helped by this information. It has changed my life. I can now sleep. You can either buy his book (paperback is $13) or do the research online for free. These additives are implicated in A.L.S., Alzheimer's, and Parkinson's. I searched for years for a solution to my problem, and I tried EVERYTHING, but avoiding these substances actually worked. Please give it a try.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.